| Model Number |
SUTR ANCH,BIO-COMP S-TAK SM JNT |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
07/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that during a foot arthroscopy the anchor twisted on impaction.The device broke inside the patient, but all fragments were retrieved from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Complaint confirmed.Upon visual inspection, it was noted that the anchor of the device was disassembled from the driver.It was also noted that the anchor was bent.The cause of this remains undetermined however probable cause can be attributed to the application of prying/leveraging forces.